Law

Herceptin Lawsuit Against Genentech

A Tennessee oncology center has filed a Herceptin lawsuit against Genentech, alleging that the drug was not produced in sufficient quantities. The clinic was forced to purchase more Herceptin to treat its patients. The clinic blamed Genentech for the shortage, which they say occurred because the drug was marketed in multi-dose vials. Other Herceptin lawsuits against Genentech have been filed in New York, Virginia, and Washington, D.C. These cases are now awaiting the decisions of a judicial panel.

Herceptin causes cardiotoxicity

During the initial phase of cancer therapy, physicians must assess patients for cardiac toxicity before initiating Herceptin therapy. Such a baseline assessment should include a detailed history, physical examination, and identification of CVD risk factors and established CVD. In addition, patients should be assessed for anthracycline use and age. A risk score may help physicians understand the risks and benefits of chemotherapy and endocrine therapies.

In addition to the cardiovascular effects of trastuzumab, Herceptin also can damage the heart’s ability to pump blood. Some patients will experience chest pain and shortness of breath. In some instances, this toxicity may be severe, requiring immediate medical intervention. Cardiotoxicity is also an important consideration for patients with leukemia because it can affect the heart valves. Symptoms of cardiac toxicity include heart failure, irregular heartbeat, and high blood pressure.

Genentech misrepresents the amount of medicine in each vial

This lawsuit claims that Genentech has knowingly and recklessly misrepresented the amount of medicine contained in each vial of Herceptin, a breast cancer treatment drug. The amount of medicine in each vial is based on a metric known as the milligram per milliliter (mg/mL), and the company failed to disclose the corresponding amount of medicine in the solution. In a class action lawsuit, plaintiffs claim that Genentech overcharged them and under-represents the amount of medicine in each vial of Herceptin.

To ensure that each vial contains 440 mg of Herceptin, the company must change its manufacturing processes. This includes changing the diluent used in the reconstitution process. Further, the company must obtain approval from the Food and Drug Administration (FDA) to specify the exact amount of medicine in each vial and must stop selling non-approved vials of Herceptin.

Herceptin causes pulmonary toxicity

Herceptin is a monoclonal antibody that is produced from living cells. Because they are biological products, they are highly complex. One antibody may bind to several substances in the body, but Herceptin can bind to only one. Because these antibodies are so complex, their production is much more difficult than that of conventional drugs. This means that Herceptin may cause pulmonary toxicity when used in high doses.

In addition, Herceptin can cause thrombocytopenia in patients with a low platelet count. Patients with low platelet count or anticoagulant therapy should be monitored closely during treatment with Herceptin. The drug also has 147 known drug interactions, including one with alcohol. In addition to these side effects, Herceptin may worsen pre-existing kidney conditions or cause new ones. While Herceptin is not known to cause pulmonary toxicity in everyone, it may be an option if you are currently taking the drug.

Herceptin causes pulmonary infiltrates

Herceptin causes pulmonary infiltrated bronchioles in approximately 1% of patients treated with the drug. This number is comparable to the number of patients treated with chemotherapy alone. The drug caused 3 fatal respiratory failures, including one as part of a multisystem failure. Another study reported 4 cases of interstitial pneumonitis in patients treated with Herceptin. Both studies involved patients of various ages and races.

The most common symptom of lung damage caused by Herceptin is pulmonary inflammation and pneumonitis. Inflammation usually affects cells lining the alveoli, which are tiny sacs in the lungs responsible for exchanging oxygen from the air with carbon dioxide in the blood. Inflammation of these cells decreases their effectiveness, reducing oxygen delivery to the body. In addition to pulmonary infiltrates, Herceptin can cause cutaneous or pulmonary vasculitis.

Herceptin causes respiratory failure

Herceptin is a type of medication used to treat breast cancer. During the post-marketing experience, the drug was linked to increased rates of pulmonary toxicity. In addition to inflammatory lungs, Herceptin can cause increased cough, neutropenia, anemia, and a high risk of respiratory failure. While the symptoms of Herceptin-related respiratory failure are often mild and transient, serious cases of respiratory failure may require immediate medical attention. To prevent Herceptin-related complications, women should contact their physicians and document any symptoms.

The most severe side effects of Herceptin include respiratory failure and a decrease in lung function. Other possible Herceptin-related side effects include a lower immune system and decreased energy levels. Although these side effects are rare, they can lead to death in the worst cases. If you experience respiratory failure while taking Herceptin, contact your healthcare provider right away. Some of these effects can be easily treated. Herceptin’s prescribing information lists other possible side effects. For further information, visit MedWatch.

Herceptin causes diarrhea

Herceptin is a powerful cancer treatment and side effects can be quite common. Although these effects are relatively minor, they can become serious and may require immediate medical attention. Your doctor will be able to provide you with some remedies for the symptoms and determine whether or not you should continue your treatment with Herceptin. Herceptin may also cause heart problems. These problems can be quite serious, and your doctor will monitor your heart function during treatment. Generally, however, these problems will go away after a short break from Herceptin.

If you experience diarrhea after starting Herceptin, keep a diary of your food intake and the severity of episodes. It may help you to identify patterns and communicate them to your treatment team. This way, you’ll be able to report any recurring diarrhea or other side effects to your doctor and get the appropriate treatment. If you’ve never suffered from diarrhea before, keep in mind that it is not unusual to experience diarrhea when starting a new medicine.

Leave a Reply

Your email address will not be published.